# SDR RAIA9911017

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 329445
- Condition: Failed
- Location: Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOS-URING DEICE TEST, DID NOT GET A WING OPEN LIGHT.  MAINTENANCE REPLACED WING ANTI-ICE VALVE.
